# SDR DALA1214260684

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 65,297 hours, 27,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY FLOOD LIGHT INOPERATIVE IN FIRST CLASS CABIN.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPERATION NORMAL.
